Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fchawk

Member
  • Total Reviews

    0
  • Content Count

    97
  • Joined

  • Last visited

  • Days Won

    3

fchawk last won the day on October 7 2018

fchawk had the most liked content!

Community Reputation

67 Excellent

3 Followers

About fchawk

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Australia
  • Interests
    Sport, Reading, Economics, History

Recent Profile Visitors

3592 profile views
  1. If your body is converting beta carotene into vit A it means your body wants it. It is also why some people get mixed results from vitamin D. Isotretinoin can cause vit D deficiency, and certainly causes symptoms of vitamin A toxicity, but also symptoms of vit A deficiency, and going too hard on the vit D and exacerbate vit A deficiency. Just take some vitamin A, D, E and K so you are not defiicient in any of them, don't fully avoid any of them. The reason I talked about cayanne pepper is I
  2. https://www.ncbi.nlm.nih.gov/pubmed/22431270 "In this case report, the authors describe a 48-year-old male who complained to his primary care physician of abdominal discomfort and yellow/orange skin discoloration. Physical examination was normal except for some mild mid-abdominal discomfort (no observed skin color changes). An abdominal CT scan indicated a colon that was full of stool. Laboratory studies indicated elevated liver enzymes. Upon further questioning, the patient reported ingest
  3. Ahh, I'm on the "faction" that you shouldn't avoid vitamin A, especially beta carotene, as it is impossible to get vitamin A overdoses from beta-carotene(Though significant dosages can cause issues unrelated to vitamin A), and the reason I believe this is because Isotretinoin is a derivative of vitamin A, and can actually cause symptoms of vitamin A deficiency, such as night blindness, and I wouldn't be surprised the reason some of us got adverse reactions is because we were initally low in vita
  4. Hi y'all, think I'm doing pretty good with anxiety, mind fog, and depression. However, the ED still looms at large. I can get hard, but go soft in about 10 seconds. Back in November I did some fasting, a total of 12 days with 2 days keto in the middle (and had been keto for 6 weeks preceding this), and after that I got morning wood for 2 months straight, and libido seemed stronger. While I was fasting I would just have electrolytes, bi-carb soda, and cayenne pepper. Eventually it went back
  5. My main point is don't avoid it and vitamin A, because Isotretinoin is not vitamin A, and infact can cause vitamin A deficiency. Isotretinoin-Induced Night Blindness https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4533586/ Oral isotretinoin, neuropathy and hypovitaminosis A https://onlinelibrary.wiley.com/doi/full/10.1111/j.1365-2230.2008.03171.x The second link has case studies which suggests between Vitamin A deficiency pre treatment and suffering depression due to accutane, and by suppleme
  6. I've recently talked to others who’s PRSD makes mine pale in comparison, despite the fact that it was still completely life changing. I fantasised about suicide, but I guess I could still live if I lowered my expectations low enough, such as by dropping out of Uni and accepting I would never have a sexual relationship, and that I would never be particularly happy or successful, etc... while post recovery, I I think I can now achieve a good life, going to Uni, dating, having fulfilling relationsh
  7. I too wouldn't recommend Accutane. While the risk isn't great, there certainly is a risk of long term side effects. While I wasn't told these potential side-effects before I went on it, I was told it may affect my growth. I was already 16 years old and 6'4, so I didn't mind, but at 13 it would certainly be something to consider. Lastly, for some people this is worth taking, I have several friends who took it and don't regret it, but they all had very severe acne. Personally I regret taking it
  8. Not really, I did start getting a bit of acne back, so I occasionally get a few pimples, but I am always pretty dry so I moisturise these days, or my skin gets kinda flaky, especially after hot showers
  9. Isotretinoin (cis-13 retinoic acid) usually composes of ~2% of the retinoids in your body. During treatment it composes of 98+% of the retinoids in your body, as you are taking it at 100x your usual vitamin A dose. This is how it hijacks retinol metabolism
  10. Creatine and zinc would be the best safe/accessible supplements going by your theory.
  11. The specific retinoid poisoning Isotretinoin induces has been shown to cause Vitamin A deficiency, not vitamin A toxicity. Isotretinoin-Induced Night Blindness https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4533586/ That is why I megadosed it as my first attempt in treating long term accutane sides. The first week I felt good, thought more must be better, and ended up poisoning myself. So don't megadose, however taking a normal dose is fine, and avoiding it would be counterproductive I think.
  12. A spiel about Olive Oil, its pretty good shit, as is fish oil, and they are both cheap . Extra virgin olive oil improves learning and memory in SAMP8 mice.https://www.ncbi.nlm.nih.gov/pubmed/21955812Neuroprotective effect of olive oil in the hippocampus CA1 neurons following ischemia: Reperfusion in micehttps://www.ncbi.nlm.nih.gov/pmc/articles/PMC3724295/Olive oil-enriched diet reduces brain oxidative damages and ameliorates neurotrophic factor gene expression in different life stages of rats.
  13. Sorry for the super late reply. If you can find some vitamin k and a multivitamins that would help, just one a day for a month or two, and on top of that creatine and fish oil will help as well. Vitamin k helps regulate your retinoic acids, and a multi will help replenish any nutrients that have been depleted by the Retinoic acid imbalance. The creatine and fish oil will help repair any ill effects on the brain and mood If you are not too busy try implementing exercise and mindfulness meditati

  14. Take vitamin D and K to begin with, that will help rebalance your retinoids. Anxiety is probably one of the main causes, as Accutane completely messes up your stress and sex hormones, so right now your body probably feels a tonne of stress. People who take such a limited dose recover much better, and one of my friends took 80mg for 15 months and he is good now, though it knocked him around for a fair bit.

    One of the ironic things about accutane is it makes your body react poorly to stress, then creates a fuckton of it.

    My full recovery advise is:
    "Buy creatine, fish oil, coq10, zinc, multivitamins and a decent protein powder, take the recommended dosages for all of these, and try to meditate for 20 minutes a day"(if its early days take some k2 and vitD as well, that will get your retinoids in check post tane)


    Anyway, even if you are a random healthy male the things I've recommended would only improve your health, all would probs be available if you went to your local discount chemist 
    1. Chronic stress induces persistent changes in global DNA methylation and gene expression in the medial prefrontal cortex, orbitofrontal cortex, and hippocampus. https://www.ncbi.nlm.nih.gov/pubmed/26946265 Chronic stress is associated with a plethora of cognitive symptoms such as emotional dysregulation and impaired executive function that have been attributed to modifications in neuroanatomy in the orbitofrontal cortex (OFC), medial prefrontal cortex (mPFC), and hippocampus (HPC)(...)In general,
    ×